Access count of this item: 234

Files in This Item:
File Description SizeFormat 
0191-5.pdf156.86 kBAdobe PDFView/Open
Title: Ky-Fanの不等式について : $\displaystyle \mathop{\Pi}_{i=1}^{n} x_i/(\sum_{i=1}^{n} x_i)^n ≦ \mathop{\Pi}_{i=1}^{n}(1-x_i)/(\sum_{i=1}^{n}(1-x_i))^n$ (不等式に関する研究)
Authors: 大関, 信雄  KAKEN_name
Author's alias: OZEKI, NOBUO
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 30
End page: 33
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.